Thursday 4 July 2019

Challenging claims that probability theory is incompatible with legal reasoning


The published version of our paper "Resolving the so-called 'probabilistic paradoxes in legal reasoning' with Bayesian networks" is available for free download courtesy of Elsevier until 16 Aug. This is the link:

The previous blog posting about this article is here.

The full citation:
de Zoete, J., Fenton, N. E., Noguchi, T., & Lagnado, D. A. (2019). "Countering the ‘probabilistic paradoxes in legal reasoning’ with Bayesian networks". Science & Justice 59 (4), 367-379,   10.1016/j.scijus.2019.03.003